Ukraine investigates cause of death of man after vaccination
Kiev-Ukraine’s Ministry of Health said on Friday night that the Ukrainian Ministry of Health is investigating the cause of death of a 47-year-old man who died 4 hours after receiving Pfizer’s coronavirus vaccine.
It said that the death may not be related to the injection, and that the other five people were vaccinated from the same vial as the deceased, and the situation was satisfactory.
The ministry stated that in accordance with Ukrainian law and international standards of the Pharmacovigilance Organization for Post-immunization Adverse Events, every death that occurred within 30 years must be investigated.
“Our immediate idea is to be with family members who have lost their loved ones. We attach great importance to adverse events that may be related to our COVID-19 vaccine BNT162b2. We are currently aware that no causal relationship has been established in this case,” Pfizer said. A statement.
“To date, more than 400 million people worldwide have been vaccinated with our vaccine. It is worth noting that the incidence of serious adverse events not related to the vaccine may be similar to the general population,” Pfizer said.
Since February, approximately 2 million people in Ukraine have received the first dose of vaccination, but there have been no reports of deaths due to vaccination.
With a population of 41 million, Ukraine is one of the European countries most affected by the pandemic. As of July 3, there were approximately 2.24 million COVID-19 cases and 52,460 deaths.
(Reporting by Natalia Zinets and Josephine Mason; Editing by Jane Merriman, David Clarke and Louise Heavens)